# SDR 29GA2015042200001

- Difficulty date: April 20, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 32,709 hours, 36,147 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dirty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSTAIR DOOR DIFFICULT TO SLIDE CLOSE. CLEANED SLIDE OPS CHECK GOOD.
